Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 163, Number 1, 2014

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Preface
pp. 1-1(1)
Authors: Ferreira, S. G.; Sanchis, M.; Tkachuk, V.

Favourites:
ADD

When is a P-space weakly discretely generated?
pp. 2-10(9)
Authors: Alas, O. T.; Junqueira, L. R.; Wilson, R. G.

Favourites:
ADD

Equivariant embeddings of metrizable proper G-spaces
pp. 11-24(14)
Authors: Antonyan, N.; Antonyan, S.; Martín-Peinador, E.

Favourites:
ADD

The torsion Bohr topology for Abelian groups
pp. 25-38(14)
Author: Becerra-Muratalla, O.

Favourites:
ADD

Injections into function spaces over compacta
pp. 39-45(7)
Author: Buzyakova, R. Z.

Favourites:
ADD

Strong G-fibrations and orbit projections
pp. 46-65(20)
Authors: Bykov, A.; Kantún Montiel, A. L.

Favourites:
ADD

Induced mappings between quotient spaces of symmetric products of continua
pp. 66-76(11)
Authors: Castañeda-Alvarado, E.; Orozco-Zitli, F.; Sánchez-Martínez, J.

Favourites:
ADD

Circle-like continua in Formula Not Shown
pp. 77-79(3)
Authors: Corona-Vázquez, F.; Escobedo, R. l.

Favourites:
ADD

On a generalization of pointfree realcompactness
pp. 80-92(13)
Authors: Dube, T.; Naidoo, I.; Ncube, C. N.

Favourites:
ADD

Fractal dimension for fractal structures
pp. 93-111(19)
Authors: Fernández-Martínez, M.; Sánchez-Granero, M. A.

Favourites:
ADD

Reflexivity in precompact groups and extensions
pp. 112-127(16)
Authors: Galindo, J.; Tkachenko, M.; Bruguera, M.; Hernández, C.

Favourites:
ADD

Ordering Fréchet–Urysohn filters
pp. 128-141(14)
Authors: Garcia-Ferreira, S.; Rivera-Gómez, J. E.

Favourites:
ADD

A note on local bases and convergence in fuzzy metric spaces
pp. 142-148(7)
Authors: Gregori, V. n.; Miñana, J. J.; Morillas, S.

Favourites:
ADD

A domain-theoretic approach to fuzzy metric spaces
pp. 149-159(11)
Authors: Ricarte, L. A.; Romaguera, S.

Favourites:
ADD

Subgroups of products of paratopological groups
pp. 160-173(14)
Author: Sánchez, I. n.

Favourites:
ADD

Pseudocomplete and weakly pseudocompact spaces
pp. 174-180(7)
Authors: Sánchez-Texis, F.; Okunev, O.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more